# SDR CA190711009

- Difficulty date: February 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Aircraft time: 25,219 hours
- Engine: Garrtt TPE33110
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: AA5C
- Condition: Failed
- Location: Mlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN THE LANDING GEAR WAS SELECTED DOWN DURING APPROACH, THE LANDING GEAR DID NOT EXTEND AND THE LANDING GEAR DOORS DID NOT OPEN. A MANUAL GEAR EXTENSION WAS PERFORMED AND THE AIRCRAFT LANDED WITH OUT INCIDENT. MAINTENANCE DISCOVERED THAT THE LANDING GEAR DOOR MOTOR/ACTUATOR ASSEMBLY WAS THE CAUSE OF THE SYSTEM FAILURE. THE LANDING GEAR DOOR MOTOR/ACTUATOR ASSEMBLY WAS REPLACED. THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO SUBSEQUENT ISSUES. (TC# 20190711009)
